advertisement
Question
Posted by: Boo | 2009-01-17

help again

Hi doc ok so my doc upped my cipramil to 40mg however I ahve been feeling dizzy for the past 3 weeks its affected my training and the dizziness does not seem to be anxiety related, I do strength training as I have mentioned its hampered my training because for example if I do a squat or I am lying down doing a bench press the momment I get up I get extremely dizzy which then sets my anxiety of! sometimes even when I am walking I feel light headed, my pressure has been checked and its normal and I was given serc because my gp assumed it was an ear imbalance but it wasnt What else could this be is it the meds?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

The family of drugs to which Cipramil belongs can cause mild nausea, mild dizziness or a sort of muzzy feling in the head, as one's body gets used to it. Is it practical to reduce the intensity of your trainign for a month or so, until fully adjusted to the meds ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement